# SDR USAA069906

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TS
- Make and model: Boeing 727254
- Aircraft serial: 20250
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN HAS POPPED RIVET HEAD (MISSING) STATION 720D AT STRINGER 28L.  INSTALLED FUSELAGE EXTERIOR SKIN REPAIR AT BSB 720D, STRINGER 28L.  MATERIAL USED 7075-T6, .125 INCH, 17 INCH BY 13.5 INCH.  REPAIR ACCOMPLISHED IAW SRM 53-30-3 FIG 1.  (M)
